# SDR UALA2012012500525

- Difficulty date: January 25, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 76,612 hours, 22,203 cycles
- Engine: Pwa PW2037
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 653954820
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ELECTRICAL HARNESS ATTACHED TO INSIDE OF DOOR HAS DAMAGED OUTER STAINLESS STEEL BRAIDING.  PCN 562-1068 AOG Z6815.  REPLACED HARNESS, DOOR OPS AND LIGHTS GOOD.
